Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cyst and enlarged medium lobe of prostrats - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   Hi,
Doctor :   How can i help you ?
User :   are you a uralogist?
Doctor :   I am a General Physician, I believe I can help you within my expertise and If required I shall recommend a specialist
User :   I have been seeing a uralogist and am taking avodart 0.5 mg and uroxatral 10mg for an enlarged medium lobe of my prostrats that was found after a ct and cystoscopic exam , ny psa is 1,3 I sought help when I was noticing blood spots on my underware . last night the blood spots pattern were bigger and more than previous. should I be overly concerned?
Doctor :   Would you say the bleeding has doubled this time ?
User :   yes
Doctor :   do you have associated pain ?
User :   none
Doctor :   ok, observe an other day if the spotting continues then you may have to be examined , also may be needing a cystoscopy again
Doctor :   uroxatral will prevent such kind of complications , the dosage may have to be revised
User :   my urine dip stick is normal. could it be the squeezed prostrate making the blood spots?
Doctor :   yes, it could be
User :   doctor said I will need a turp some day and the pills are working about 50 percent for my stream
Doctor :   yes, i would agree to that
Doctor :   TURP is a ultimate solution
User :   my cysto was 4 months ago
Doctor :   ok, a repeat may be needed if the bleeding continues to be more
User :   ok I will continue to watch
Doctor :   Is there anything i can help you with ?
User :   no thank you
Doctor :   Thanks for consulting me
Doctor :   Bye for now
Doctor :   Take care
User :   so long
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor